American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Konstantin Ardakov and Kenneth A. Brown. Primeness, semiprimeness and localisation in Iwasawa algebras. Trans. Amer. Math. Soc. 359 (2007) 1499-1515. MR 2272136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Hutchings. Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998) 1791-1809. MR 1475686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. I. Lichtman. Trace functions in the ring of fractions of polycyclic group rings . Trans. Amer. Math. Soc. 330 (1992) 769-781. MR 1040264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Eizenbud and A. I. Lichtman. On embedding of group rings of residually torsion free nilpotent groups into skew fields . Trans. Amer. Math. Soc. 299 (1987) 373-386. MR 869417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert H. Lewis. Homology and cell structure of nilpotent spaces . Trans. Amer. Math. Soc. 290 (1985) 747-760. MR 792825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher J. B. Brookes and Kenneth A. Brown. Primitive group rings and Noetherian rings of quotients . Trans. Amer. Math. Soc. 288 (1985) 605-623. MR 776395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Passman. Infinite crossed products and group-graded rings . Trans. Amer. Math. Soc. 284 (1984) 707-727. MR 743740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin Lorenz. Analogs of Clifford's theorem for polycyclic-by-finite groups . Trans. Amer. Math. Soc. 254 (1979) 295-317. MR 539920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1